How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8000
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

Hi, I am taking these medications,cymbalta 60mg,bupropion 150mg,simvastatin

Resolved Question:

Hi, I am taking these medications,cymbalta 60mg,bupropion 150mg,simvastatin 40 mg,antara a30mg,micardis hct 40/12.5,synthroid 100mcg. I am experienceing erectile dysfunction. Is there an herble treatment that might give me relief without the sideeffects of viagra or which of the drugs that I am takeing is giving me ed? I am a 59 year old white male.
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Anil replied 6 years ago.
As such Erectile dysfunction can be caused due to Cymbalta,Simvastatin,Antarax,Micardis hct as their listed side effect.

Drugs Linked to Erectile Dysfunction

It is advised to consult your doctor and discuss your medications and symptoms .
I hope this helps.
Dr. Anil and 3 other Health Specialists are ready to help you